Join the 'Lariam' group to help and get support from people like you.
We found 9 questions associated with the 'Lariam' topic.
Lariam - I have recently been treated for severe depression anxiety and other mental health problems
Posted 9 Aug 2017 by • 1 answer
... when I?
Posted 16 Nov 2015 by • 1 answer
My son was in India for almost 2 months and took Lariam to prevent Malaria. He took it a week before leaving and 4 more doses, but he had to stop because he was experiencing many side effects. He is home now, but he still has side effects that come and go... is this normal? And how long does it ...
Posted 10 Mar 2014 by • 2 answers
Severe reaction on Lariam after 1 pil, still the same after 6 months, unable to work, it put me in a total anxiety disorder.
Posted 25 Nov 2013 by • 1 answer
Hi, I have recently discovered that I am epileptic; I had my first seizure in September 1991 and have been fit free for 22 years (Without any anti-seizure medication). I am a serving Army Officer and was required to deploy to Afghanistan in March 2013 for 4 weeks. The Army Doctor prescribed Larium ...
Posted 13 Feb 2013 by • 1 answer
... part of a?
Posted 9 Feb 2012 by • 1 answer
... or so I get some of the symptoms including dizziness, nausea and stomach pains. Are there reported cases of continuing symptoms over an extended period of many years?
Lariam - I have had terible side effects from taking Larium to prevent malaria while in Africa. One?
Posted 28 Dec 2010 by • 1 answer
... being ringing in my ears that is driving me mad does anyone know of anything that will help with this it has been 3 months since I took the medication. Thanks
Posted 24 May 2010 by • 1 answer
I suffer from interaction effects of taking lariam and quinine. What should I do to get rid of these
Posted 1 Sep 2009 by • 2 answers
I took a high dose of Lariam to treat malaria 4 years ago. as it did not work, the doctors gave me a high dose of Quinine to solve the problem. Now I am since then left with many problems such as slow heart beat, diziness, feeling of burning under the skin. I am tired of these feeling and would ...